# SDR REXA2016030700349

- Difficulty date: March 7, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,644 hours, 21,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WAKE UP CHECK, NOTED EMER FLOOR LIGHTS AT ROW 2 - 5 & LT EMER EXIT LIGHT AT ROW 7 INOPERATIVE.  R & R NR 2 INVERTER WITH SERVICEABLE UNIT, PN ON & OFF 5925-7 & SN N/A IAW AMM 33-51-07-04.  ALL CHECKED GOOD.
